# SDR ASAA2019061989742

- Difficulty date: June 18, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 26,154 hours, 8,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE/ EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED R2 EMERGENCY SLIDE LAMP. REF B737-900 AMM 33-51-04. OPS CHECK GOOD.
